# SDR 96ZZZX2845

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- Engine: Pwa JT8D9A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON FLIGHT 134, FL, ABORTED TAKEOFF, NR 2 ENGINE WOULD NOT REACH TAKEOFF EPR, FULL POWER = 1.80.  REMOVED AND REPLACED FUEL CONTROL UNIT PER MM 73-00.  NO LEAKS NOTED.
